# SDR HNAA0000038

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 30,245 hours, 34,309 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE OIL TEMP RED LINED AND NR 1 FUEL TEMP FOLLOWED.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE NR 1 OIL TEMP REGULATING VALVE.
